Article citationsMore>>

H. A. Levine, “Some Additional Remarks on the Nonexistence of Global Solutions to Nonlinear Wave Equations,” SIAM Journal on Mathematical Analysis, Vol. 5, No. 1, 1974, pp. 138-146. doi:10.1137/0505015

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.